# SDR ASAA2022020137322

- Difficulty date: February 1, 2022
- Submitted: February 3, 2022
- Operation: Air carrier
- Aircraft: N238AK
- Make and model: Boeing 737990ER
- Aircraft serial: 62681
- Aircraft time: 20,298 hours, 6,640 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Failed
- Location: L1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING TASK CARD 78233001 FOUND EMERGENCY LIGHT BATTERY PACK AT L1 DOOR FAILED CAPACITY TEST. EXTERIOR LIGHT AT L1 DOOR AND 3 OTHER LIGHTS AT FWD GALLEY INOP. GROUNDED - YES. R&R EMERGENCY EXIT LIGHT BATTERY PACK, M1675, REF B737-900 AMM 33-51-06, OPS CHECK GOOD.
